# SDR ABXA20160203035

- Difficulty date: February 3, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: PO06072803
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF APB, BETWEEN RS 18 & 21, OS TS1 HAS SEVERAL AREAS OF CORROSION.  REPAIRED APB IAW SRM 53-80-08 REPAIR 2 DETAIL II FIG 201.  CORRODED LEVEL 2, PN PO-06072803, PART NAME APB DOUBLER, FS & BS LOCATION RS 18 - 21, STRINGER & WS N/A TO N/A.  ACFT WAS GNDED.
